# SDR FDEA2019092422304

- Difficulty date: September 22, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FIXED LEADING COMPARTMENT STATION XOS 906 RIB DOUBLER CRACKED. RIB DOUBLER ON LEFT HAND WING-FIXED LEADING COMPARTMENT AT STATION XOS 906   REMOVED AND REPLACED AS PER SRM 51-31-01-0G . DOUBLER FABRICATED AS PER DOUGLAS   DRAWING ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
